# SDR 2024FA0000449

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: General aviation
- Aircraft: N9372S
- Make and model: Beech B24R
- Aircraft serial: MC366
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Part number: SIM4N
- Part serial: 4N0421011
- Condition: Faulted
- Location: Engine
- Part time: 223 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

SUREFLY SIM PRODUCED WHAT SOUNDED LIKE AND FELT LIKE DETONATION IN THE PHASE OF FLIGHT FROM CLIMB TO CRUISE WHEN PROP RPM WAS REDUCED.  INFLIGHT TESTING SHOWED DRAMATIC TEMP DROP IN EGT IN CYLINDERS 3 AND 4 WHEN SUREFLY WAS SELECTED ONLY. SUREFLY SIM OPERATED NORMALLY DURING "MAG CHECKS" AND DURING HIGH POWER CLIMBS, BUT FAILED TO PERFORM PROPERLY WHEN TRANSITIONING TO CRUISE.
